I am dependent on Restoril and am coming off. I started to taper too quickly, didn't realize how addicted my body is, been having uncomfortable withdrawal, so upped the dose a little and now it's finally starting to be a little less uncomfortable...but... Do any of you have experience with this, if not personally, then with patients, clients? One doctor's recommendation [on the web] is to use diazepam concurrently for a short while and then wean off the DIAZEPAM [maybe easier to more exactly reduce dose of diazepam than Restoril capsules?]. My GP is willing to follow this protocol if I print out the info and the doctor's qualifications, but i'd rather have the guidance of a doctor who has actually done this before, or hear of the same protocol used from another source before embarking on that route. I really could use some help in this, if you have the energy to respond, I thank you. jen F.